# SDR YENA2023061600654

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK: FASTENER HOLE FR35 FWD FACE AT LEVEL OF THE STR30L. L=0.500"; REF AEROMAN NR 2023-252426 W/O: 2023 200/1: REPAIRED CRACK @ FR35 PRESSURE BULKHEAD WEB AND STR30L IAW EA53-0169-23, RDAF 81219770/004/2023#A, PARTS 1 AND 2, DWG R533-70269 ISSUE D , AND JETBLUE EC A23-402-01.
